# SDR HNAA2024070100498

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 42,385 hours, 38,017 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL BAG DOOR OPEN IND. RETURNED TO GATE VERI FIED BAG DOOR SHUT.   INSPECTED BAG BAY DOOR & SWITHES FOR PROPER OPERATION AND DEFECTS. NO DEFECTS NOTED, CLEANED AND LUBED MICROSWITCHES, OPEN AND CLOSED DOOR SEVERVAL TIMES. ALL INDICATIONS NORMAL. OK FOR SERVICE.
